Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 80, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 1, 2017, 1:45 PM CST for Winston County, Mississippi. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 1:45 PM CST (19:45 UTC)
- Expired
- Mar 1, 2017, 2:45 PM CST
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 2:07 PM CST | TSTM WND DMG | 5 Sw Center Ridge, MS | STRUCTURAL DAMAGE TO A HOME NEAR STANLEY AND TUCK WILKES RD ALONG WITH TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 11:48 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
275
WUUS54 KJAN 011945
SVRJAN
MSC159-012045-
/O.NEW.KJAN.SV.W.0080.170301T1945Z-170301T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
145 PM CST WED MAR 1 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Winston County in east central Mississippi...
* Until 245 PM CST
* At 145 PM CST, a severe thunderstorm was located over Zama, or 13
miles east of Kosciusko, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Louisville around 210 PM CST.
Millcreek around 225 PM CST.
Other locations impacted by this severe thunderstorm include
Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 PM CST for central and
east central Mississippi.
LAT...LON 3293 8932 3311 8932 3311 8922 3314 8921
3321 8881 3293 8881
TIME...MOT...LOC 1945Z 262DEG 34KT 3302 8937
HAIL...1.00IN
WIND...60MPH
$$
174 follow-up statements
937
WWUS54 KJAN 012010
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
210 PM CST WED MAR 1 2017
MSC159-012045-
/O.CON.KJAN.SV.W.0080.000000T0000Z-170301T2045Z/
Winston MS-
210 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR WINSTON COUNTY...
At 210 PM CST, a severe thunderstorm was located over Center Ridge,
or near Louisville, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Millcreek around 225 PM CST.
Other locations impacted by this severe thunderstorm include
Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 PM CST for east central
Mississippi.
LAT...LON 3293 8920 3310 8920 3314 8921 3321 8881
3293 8881
TIME...MOT...LOC 2010Z 262DEG 34KT 3305 8909
HAIL...1.25IN
WIND...60MPH
$$
17481
WWUS54 KJAN 012018
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
218 PM CST WED MAR 1 2017
MSC159-012045-
/O.CON.KJAN.SV.W.0080.000000T0000Z-170301T2045Z/
Winston MS-
218 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTHEASTERN WINSTON COUNTY...
At 217 PM CST, a severe thunderstorm was located near Center Ridge,
or near Louisville, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southeastern Winston County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 PM CST for east central
Mississippi.
LAT...LON 3293 8904 3309 8906 3316 8906 3321 8881
3293 8881
TIME...MOT...LOC 2017Z 262DEG 34KT 3306 8900
HAIL...1.75IN
WIND...60MPH
$$
17732
WWUS54 KJAN 012030
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
230 PM CST WED MAR 1 2017
MSC159-012045-
/O.CON.KJAN.SV.W.0080.000000T0000Z-170301T2045Z/
Winston MS-
230 PM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTHEASTERN WINSTON COUNTY...
At 230 PM CST, a severe thunderstorm was located near Mashulaville,
or 11 miles northeast of Nanih Waiya, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southeastern Winston County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 600 PM CST for east central
Mississippi.
LAT...LON 3293 8889 3305 8890 3314 8889 3315 8881
3293 8881
TIME...MOT...LOC 2030Z 265DEG 36KT 3306 8883
HAIL...1.75IN
WIND...60MPH
$$
17059
WWUS54 KJAN 012040
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
240 PM CST WED MAR 1 2017
MSC159-012050-
/O.EXP.KJAN.SV.W.0080.000000T0000Z-170301T2045Z/
Winston MS-
240 PM CST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINSTON COUNTY
WILL EXPIRE AT 245 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 600 PM CST for east central
Mississippi.
LAT...LON 3293 8889 3305 8890 3314 8889 3315 8881
3293 8881
TIME...MOT...LOC 2040Z 262DEG 34KT 3307 8873
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:40 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 1, 12:40 PM CST, 1 hour 5 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1240 PM CST Wed Mar 1 2017 .UPDATE... Updated for 18Z aviation discussion. Also tweaked short term forecast and updated products to reflect Tornado Watch 57. && .AVIATION... 18Z TAF discussion: Scattered to broken clouds around 3500 ft to start the period at most TAF sites. A cold front sweeping southeastward will bring a period of thunderstorms to each TAF site as it passes, with a quick change to gusty northwest winds and briefly lower ceilings and/visibility. Clouds should clear quickly behind the front, with VFR conditions and northerly winds below 10 kts expected at all TAF sites by 01Z Thursday. /NF/ && .DISCUSSION... Adjusted POPs and sensible weather elements through the rest of this afternoon based on latest guidance. Overall thinking regarding severe weather potential remains similar to previous forecast. Roughly 800-1000 J/kg of MLCAPE will be available to storms just ahead of and along a cold front moving through the forecast area. Deep layer shear of 50-60 kts mostly parallel to the front (greatest shear in far northern forecast area) will support some sustained updrafts and possible supercell structure to thunderstorms. Hail to the size of quarters and and wind gusts up to 60 mph will be the primary hazards as storms move through. Directional wind shear is not the most favorable, but with some slight veering with height through early this afternoon in the far northeastern portion of the forecast, can't rule out a possible tornado. Lowest threat will be for Louisiana parishes and Arkansas counties where storms will more quickly exit the area. The better chance for storms to become severe will be farther east (especially east of Interstate 55) as the cold front moves into those areas during the afternoon. A longer period of heating could see MLCAPE values of 1000-1250 J/kg develop in southeastern Mississippi. Will keep threat areas as they are in current Hazardous Weather Outlook, but will reassess need for any updates after storms initiate by early this afternoon. /NF/ Prior discussion below: Today and Tonight: Latest radar data showing impressive convection moving through northern AR and trailing back to the southwest. This convective band is occurring ahead of surface cold front moving into northwest AR in an unstable and sheared environment. CAM guidance is in general agreement that ongoing convection will have a hard time moving into northwest sections of the forecast area this morning due to the persistent capping inversion atop the boundary layer. Some isolated convection will be possible during this time frame, but it will not be until mid to late morning when mid level dynamic cooling in conjunction with low level moisture convergence along the boundary serve to weaken the cap for better development to occur. Though low level shear will be on the decrease as the main system pulls away, increasing instability due to surface heating (max temps in the lower 80s) will lead to a an increase in storm intensity with the potential of seeing a few severe storms by afternoon, especially in the southeast. The activity will quickly push southeast of the area during the evening followed clearing skies shortly behind. /26/ Thursday through Tuesday: As the cold front moves into the Gulf of Mexico Thursday, expect much cooler boundary layer temperatures, some 10-12 degrees cooler at 925mb, will be moving in the wake. This will help high temperatures fall some 15 degrees or so, back to much more seasonable normal temperatures. With PW's falling less than a quarter of an inch as that surface high builds in, expect us to mix out very efficiently as we go into the weekend, which will help us be warmer than MOS guidance, which is what was leaned toward in the forecast. Winds will be gusty, especially over the southeast portions of the area, as there will be a tight pressure gradient in the wake. Thursday and Friday, as we mix out and warm enough for humidity levels to drop into the mid-upper 20s. With enough pressure gradient in the southeast, there could be some fire weather concerns. However, recent fuel level moistures, due to previous rain, are higher and expected rainfall on Wednesday should keep it lower. Will have to keep a close eye if we don't receive as much rainfall. Due to this, kept out of the HWO and graphics for now. Aloft a deep longwave trough will be present over most of the nation east of the Rockies while weak ridging will be present over the western Pacific states with an upper low off the Baja California peninsula into the eastern Pacific. A strong surface high near 1030-1035mb, will be building through the central Plains and down into our area by Thursday and especially into Friday. The core of the strongest surface high will move through the low- mid Mississippi Valley by Thursday into Friday. The ensemble MOS guidance and such anomalously strong surface high pressures lean towards some potential of temperatures falling cooler into the low-mid 30s (couldn't rule out a spot briefly reaching freezing) with the lowest from areas from a line from Greenwood to Meridian and northeast. This could bring some potential for some patchy frost. Added this in the grids for Friday and Saturday mornings as the surface high builds into the Appalachians. Later in the period, expect shortwave ridging to build quickly build east while the previously mentioned upper low moves through Mexico into the ArkLaTex by late weekend into early next week. This will help bring moisture back in, helping PW's creep up back above an inch to an inch and a quarter or so. This and increasing isentropic ascent will help shower chances to increase on Sunday into Monday. How much moisture moves back in remains to be seen as the Euro/Canadian are in agreement that showers will move in Sunday into Monday while the GFS is slower. Based on the fast manner of the shortwave ridging and agreement in the Euro/Canadian, sided towards that consensus of a faster solution. Another deep and fast moving trough will help develop a strong low into southern Canada, which will drag another cold front down by early next week. This will help bring some better lapse rates and some chances for thunderstorms by around Monday-Tuesday next week before shortwave ridging and drying move in the wake. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 42 64 36 66 / 10 3 0 0 Meridian 43 65 34 66 / 14 4 0 0 Vicksburg 41 64 37 66 / 10 3 0 0 Hattiesburg 45 65 38 69 / 33 4 0 0 Natchez 44 63 38 66 / 10 3 0 0 Greenville 38 62 37 62 / 4 2 0 0 Greenwood 38 62 34 62 / 8 2 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/DC
Hazardous weather outlook, Mar 1, 1:38 PM CST, 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 138 PM CST Wed Mar 1 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>042-047-021945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- 138 PM CST Wed Mar 1 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ030>033-038-039-043>046-048>066-072>074-021945- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Madison MS-Leake- Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 138 PM CST Wed Mar 1 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the rest of this afternoon Severe thunderstorms will be possible through the rest of this afternoon as a cold front moves southeast across the forecast area. Damaging wind gusts up to 60 mph and hail up to quarter size will be the main threats, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 1, 1:11 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL GOODMAN 32.97N 89.91W
03/01/2017 E0.88 INCH HOLMES MS AMATEUR RADIO
&&
CMELocal storm report, Mar 1, 1:13 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL 3 WSW MONTPELIER 33.70N 89.00W
03/01/2017 E1.00 INCH CLAY MS PUBLIC
&&
CMELocal storm report, Mar 1, 1:15 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL GOODMAN 32.97N 89.91W
03/01/2017 E1.00 INCH HOLMES MS PUBLIC
A FEW STONES UP TO QUARTER SIZE.
&&
CMESpecial weather statement, Mar 1, 1:36 PM CST, 9 minutes before
Special Weather Statement National Weather Service Jackson MS 136 PM CST WED MAR 1 2017 MSZ048-012000- Hinds MS- 136 PM CST WED MAR 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL 200 PM CST... At 136 PM CST, Meteorologists were tracking a strong thunderstorm near Utica, or 17 miles southeast of Vicksburg, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Dry Grove around 155 PM CST. Raymond around 200 PM CST. Other locations impacted by this storm include Learned. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3209 9072 3219 9072 3230 9042 3206 9038 TIME...MOT...LOC 1936Z 259DEG 34KT 3215 9065 17
Special weather statement, Mar 1, 1:38 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
138 PM CST WED MAR 1 2017
MSZ030-031-012015-
Lowndes MS-Clay MS-
138 PM CST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 215 PM CST...
At 138 PM CST, Meteorologists were tracking a strong thunderstorm
near West Point, moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Columbus AFB around 150 PM CST.
Kolola Springs around 155 PM CST.
Caledonia around 200 PM CST.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.
LAT...LON 3357 8827 3357 8864 3368 8867 3368 8850
3367 8849 3366 8852 3365 8851 3366 8850
3366 8846 3368 8843 3367 8842 3369 8839
3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1938Z 262DEG 33KT 3364 8857
17Local storm report, Mar 1, 1:41 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 3 S MANTEE 33.69N 89.06W
03/01/2017 E1.75 INCH WEBSTER MS BROADCAST MEDIA
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:35 PM CST | Special Weather Statement | JAN | Webster | 25 min |
| Mar 1, 12:38 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 26 min |
| Mar 1, 12:44 PM CST | Special Weather Statement | JAN | Holmes | 31 min |
| Mar 1, 1:01 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 59 min |
| Mar 1, 1:36 PM CST | Special Weather Statement | JAN | Hinds | 24 min |
| Mar 1, 1:38 PM CST | Special Weather Statement | JAN | Lowndes | 37 min |
| Mar 1, 1:41 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 34 min |
| Mar 1, 1:51 PM CST | Special Weather Statement | JAN | Madison | 24 min |
| Mar 1, 1:52 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 53 min |
| Mar 1, 2:00 PM CST | Special Weather Statement | JAN | Leake | 30 min |
| Mar 1, 2:26 PM CST | Special Weather Statement | JAN | Neshoba | 34 min |
| Mar 1, 2:28 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 22 min |
| Mar 1, 2:39 PM CST | Special Weather Statement | JAN | Lowndes | 36 min |
| Mar 1, 2:41 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Smith | 49 min |
| Mar 1, 3:00 PM CST | Special Weather Statement | JAN | Neshoba | 30 min |
| Mar 1, 3:37 PM CST | Special Weather Statement | JAN | Jasper | 23 min |
| Mar 1, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 28 min |
| Mar 1, 3:55 PM CST | Special Weather Statement | JAN | Lawrence | 35 min |
| Mar 1, 4:02 PM CST | Special Weather Statement | JAN | Jasper | 28 min |
| Mar 1, 4:21 PM CST | Special Weather Statement | JAN | Jefferson Davis | 24 min |
| Mar 1, 4:29 PM CST | Special Weather Statement | JAN | Clarke | 31 min |
| Mar 1, 5:51 PM CST | Special Weather Statement | JAN | Forrest, Lamar | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.